Differential and Integral Equations

Stable periodic solutions of perturbed autonomous equations in one critical case

I. Fomenko and H. I. Freedman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider an autonomous perturbation of an autonomous system of ordinary differential equations, when a periodic solution of the autonomous system has a nontrivial multiplier equal to $1$ or $-1$. We derive criteria for the perturbed system to have an orbitally asymptotically stable periodic solution using a technique of stable fixed points of monotone operators together with a bifurcation technique due to M.A. Krasnoselskii.

Article information

Differential Integral Equations, Volume 8, Number 5 (1995), 1135-1143.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C25: Periodic solutions
Secondary: 34D20: Stability 47H07: Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces 47H15 47N20: Applications to differential and integral equations


Fomenko, I.; Freedman, H. I. Stable periodic solutions of perturbed autonomous equations in one critical case. Differential Integral Equations 8 (1995), no. 5, 1135--1143. https://projecteuclid.org/euclid.die/1369056047

Export citation